# SDR SWIA202161417

- Difficulty date: July 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER SPLICE ON STGR22R AND FS333.    (C-CHECK RO 9/27/2021)    REMOVED AND REPLACD STRINGER SPLICE REF CRJ 700 SRM 51-42-06-001-001-A01, AND DWG SH670-32420 REV E, STGR22R FS333. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY
